Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ul'yanova, Valentina Ivanovna

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 32

Number of views:
This page:194
Abstract pages:6715
Full texts:2715
References:851
Candidate of physico-mathematical sciences (1973)
Speciality: 01.01.07 (Computing mathematics)

http://www.mathnet.ru/eng/person52883
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211329
https://elibrary.ru/author_items.asp?authorid=6897

Publications in Math-Net.Ru
2013
1. V. I. Ul'yanova, “A method for solving linear differential-algebraic systems of equations supplemented with nonlocal conditions specified by the Stieltjes integral”, Zh. Vychisl. Mat. Mat. Fiz., 53:8 (2013),  1287–1290  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:8 (2013), 1113–1116  isi  elib  scopus
2011
2. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A nonlocal problem for singular linear systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 51:7 (2011),  1228–1235  mathnet  mathscinet; Comput. Math. Math. Phys., 51:7 (2011), 1146–1152  isi  scopus
2010
3. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On a singular nonlinear self-adjoint spectral problem for differential-algebraic systems of equations”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010),  249–254  mathnet  mathscinet; Comput. Math. Math. Phys., 50:2 (2010), 238–243  isi  scopus
4. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the general nonlinear selfadjoint spectral problem for systems of ordinary differential equations with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 50:1 (2010),  38–43  mathnet  mathscinet; Comput. Math. Math. Phys., 50:1 (2010), 32–37  isi  scopus
2009
5. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “General nonlinear self-adjoint eigenvalue problem for systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 49:4 (2009),  624–627  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 49:4 (2009), 602–605  isi  scopus
6. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the index of the boundary value problem for a homogeneous Hamiltonian system of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009),  490–497  mathnet  mathscinet; Comput. Math. Math. Phys., 49:3 (2009), 474–481  isi  scopus
2008
7. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the self-adjoint nonlinear eigenvalue problem for Hamiltonian systems of ordinary differential equations with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 48:7 (2008),  1202–1208  mathnet; Comput. Math. Math. Phys., 48:7 (2008), 1133–1139  isi  scopus
8. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “Nonlinear eigenvalue problem for second-order Hamiltonian systems”, Zh. Vychisl. Mat. Mat. Fiz., 48:6 (2008),  999–1002  mathnet  zmath; Comput. Math. Math. Phys., 48:6 (2008), 942–945  isi  scopus
2007
9. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving nonlinear spectral problems for a class of systems of differential algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:5 (2007),  829–834  mathnet  mathscinet; Comput. Math. Math. Phys., 47:5 (2007), 791–796  scopus
10. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On certain properties of a nonlinear eigenvalue problem for Hamiltonian systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:4 (2007),  638–645  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:4 (2007), 612–619  scopus
2006
11. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving boundary value problems and spectral problems for linear differential-algebraic systems”, Differ. Uravn., 42:7 (2006),  874–882  mathnet  mathscinet; Differ. Equ., 42:7 (2006), 932–940
2005
12. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On a method for solving the nonlinear eigenvalue problem for a differential algebraic system of equations”, Zh. Vychisl. Mat. Mat. Fiz., 45:9 (2005),  1575–1579  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:9 (2005), 1520–1524
13. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On a method for solving boundary value problems for linear differential algebraic system of equations”, Zh. Vychisl. Mat. Mat. Fiz., 45:7 (2005),  1192–1195  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:7 (2005), 1151–1154
2004
14. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “How to Single out Solutions Bounded at a Singular Point for Some Differential-Algebraic Systems”, Differ. Uravn., 40:7 (2004),  893–897  mathnet  mathscinet; Differ. Equ., 40:7 (2004), 954–958
15. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the implementation of an elimination method in linear problems with inexactly specified initial data”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004),  640–649  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:4 (2004), 604–613
16. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004),  104–110  mathnet  mathscinet; Comput. Math. Math. Phys., 44:1 (2004), 93–99
2003
17. A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno, “A Nonlinear Self-Adjoint Spectral Problem for Differential-Algebraic Equations”, Differ. Uravn., 39:7 (2003),  867–878  mathnet  mathscinet; Differ. Equ., 39:7 (2003), 913–925
18. A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno, “On a nonlinear self-adjoint eigenvalue problem for a certain class of differential algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 43:3 (2003),  410–421  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:3 (2003), 391–402
2002
19. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the application of Craig's method to the solution of linear equations with inexact initial conditions”, Zh. Vychisl. Mat. Mat. Fiz., 42:12 (2002),  1763–1770  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:12 (2002), 1693–1700
20. A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno, “On a nonlinear selfadjoint spectral problem for some differential-algebraic equations of index $1$”, Zh. Vychisl. Mat. Mat. Fiz., 42:7 (2002),  996–1012  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:7 (2002), 957–973
2000
21. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving the multiparameter eigenvalue problem for certain systems of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:1 (2000),  21–29  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:1 (2000), 18–26
1998
22. A. A. Abramov, V. I. Ul'yanova, “A method for solving selfadjoint multiparameter spectral problems for systems of equations with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998),  1636–1640  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:10 (1998), 1566–1570
23. L. S. Klabukova, G. I. Pshenichnov, V. I. Ul'yanova, “Solving boundary value problems concerning the bending of latticed rectangular plates by the decomposition method”, Zh. Vychisl. Mat. Mat. Fiz., 38:3 (1998),  433–447  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:3 (1998), 419–434
24. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “The argument principle in a spectral problem for systems of ordinary differential equations with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998),  61–67  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:1 (1998), 57–63
1997
25. A. A. Abramov, V. I. Ul'yanova, “A method for solving selfadjoint multiparameter spectral problems for weakly coupled sets of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997),  566–571  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:5 (1997), 552–557
1996
26. A. A. Abramov, A. E. Mikhinov, V. I. Ul'yanova, “The instability of longshore currents in the breaker zone”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996),  103–110  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:10 (1996), 1407–1413  isi
1993
27. V. I. Ul'yanova, “The use of the operator splitting method in eigenvalue problems for an equation of the Orr–Sommerfeld type”, Zh. Vychisl. Mat. Mat. Fiz., 33:4 (1993),  635–639  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:4 (1993), 575–578  isi
1992
28. A. A. Abramov, V. I. Ul'yanova, “A method for solving biharmonic-type equation with a singularly occuring small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 32:4 (1992),  567–575  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:4 (1992), 481–487  isi
1980
29. A. A. Abramov, V. V. Ditkin, N. B. Konyukhova, B. S. Pariiskii, V. I. Ul'yanova, “The calculation of eigenvalues and eigenfunctions of ordinary differential equations with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 20:5 (1980),  1155–1173  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:5 (1980), 63–81
1976
30. V. I. Ul'yanova, “Transfer of inhomogeneous boundary conditions, and the computation of eigenfunctions”, Zh. Vychisl. Mat. Mat. Fiz., 16:4 (1976),  1057–1059  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:4 (1976), 240–242
1972
31. V. I. Ul'yanova, “On the displacement of boundary conditions through singular points”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972),  528–532  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 325–331
1961
32. A. A. Abramov, V. I. Ul'yanova, “On the solution of the equation for the energy of the ionized hydrogen molecules”, Zh. Vychisl. Mat. Mat. Fiz., 1:2 (1961),  351–354  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 1:2 (1962), 372–376

2007
33. A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno, “Correction”, Zh. Vychisl. Mat. Mat. Fiz., 47:1 (2007),  176  mathnet  mathscinet; Comput. Math. Math. Phys., 47:1 (2007), 172  scopus
2004
34. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “Correction: “A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations””, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004),  2112  mathnet  mathscinet; Comput. Math. Math. Phys., 44:11 (2004), 2010
1999
35. A. A. Abramov, V. I. Ul'yanova, “Correction: “A method for solving selfadjoint multiparameter spectral problems for systems of equations with singularities””, Zh. Vychisl. Mat. Mat. Fiz., 39:12 (1999),  2112  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022